# SDR COMA0460237

- Difficulty date: March 30, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 11,911 hours, 11,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528637
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5291 NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING, RESERVOIR INDICATED EMPTY.  REPLACED HYDRAULIC SUCTION LINE IN AFT EQUIP BAY.
